I am 64 and just want to looked great again
by Denise Lam
I started my HRT around 47-48 recommended by a OG doctor. After ten years treatment I was advised by another doctor to change to another hormone which stopped menstrual period but still have the same medical effect. I had stopped the HRT completely around 60. Now I am 63. Ever since I have stopped the treatment I have found myself looked dull in skin, started to have back pain, joints pain and looked tired. I lost the look of glow and vitality that I used to have under the HRT.
After I made some research I come to know the progesterone and find it may provide the same effects as HRT. So, I have started to use the Natpro cream. I do feel a slight hot flush and slight heavy heart beat after I applied the cream. The does I apply is 0.5 gm each time and twice a day. I ready the website and understand the does have to be around 100-120 milligram to take effect. Do I apply too much? Can I continue to apply it until 70 as long as I still feel positive? I would appreciate any input. Denise